# SDR DALA2020031601874

- Difficulty date: March 13, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 77,942 hours, 23,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Exit Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6818 ROW 44 EE PLS LIGHT HOUSING BROKEN. CORRECTIVE ACTION: REPLACED ROW 44 EEPLS LIGHT HOUSING. (6516466)
